Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 121, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 15, 2016, 2:47 PM EDT for Clay County, Duval County, Saint Johns County, Florida. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2016, 2:47 PM EDT (18:47 UTC)
- Expired
- Jul 15, 2016, 3:30 PM EDT
- In force
- 43 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clay County, FL, Duval County, FL, Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 58 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 3:12 PM EDT | TSTM WND DMG | 5 Ssw Lakeside, FL | PUBLIC REPORT VIA SOCIAL MEDIA OF A TREE DOWNED. TIMING ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.8 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 299 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 1220 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
534
WUUS52 KJAX 151847
SVRJAX
FLC019-031-109-151930-
/O.NEW.KJAX.SV.W.0121.160715T1847Z-160715T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
247 PM EDT FRI JUL 15 2016
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ST. JOHNS COUNTY IN NORTHEASTERN FLORIDA...
CENTRAL CLAY COUNTY IN NORTHEASTERN FLORIDA...
SOUTHWESTERN DUVAL COUNTY IN NORTHEASTERN FLORIDA...
* UNTIL 330 PM EDT
* AT 246 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GREEN COVE
SPRINGS...MOVING NORTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...ORANGE PARK...GREEN COVE SPRINGS...MIDDLEBURG...
FRUIT COVE...MANDARIN...ORTEGA...BAYMEADOWS...OAKLEAF PLANTATION...
SWITZERLAND...DOCTORS INLET...CECIL FIELD...FLEMING ISLAND...
NAS JAX...LAKESIDE...BELLAIR-MEADOWBROOK TERRACE...PENNEY FARMS...
JACKSONVILLE HEIGHTS AND ASBURY LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2984 8161 2984 8181 2983 8182 2983 8190
3029 8191 3028 8155
TIME...MOT...LOC 1846Z 183DEG 16KT 3000 8173
HAIL...0.75IN
WIND...60MPH
$$
STRUBLE1 follow-up statement
277
WWUS52 KJAX 151905
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
305 PM EDT FRI JUL 15 2016
FLC019-031-109-151930-
/O.CON.KJAX.SV.W.0121.000000T0000Z-160715T1930Z/
ST. JOHNS FL-CLAY FL-DUVAL FL-
305 PM EDT FRI JUL 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTHWESTERN ST. JOHNS...NORTHEASTERN CLAY AND SOUTHWESTERN DUVAL
COUNTIES...
AT 304 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GREEN COVE
SPRINGS...MOVING NORTH AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...ORANGE PARK...GREEN COVE SPRINGS...FRUIT COVE...
MANDARIN...MIDDLEBURG...ORTEGA...BAYMEADOWS...OAKLEAF PLANTATION...
SWITZERLAND...DOCTORS INLET...CECIL FIELD...FLEMING ISLAND...
NAS JAX...LAKESIDE...BELLAIR-MEADOWBROOK TERRACE...PENNEY FARMS...
JACKSONVILLE HEIGHTS AND ASBURY LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2991 8160 2993 8174 2992 8182 2995 8187
3029 8191 3028 8155
TIME...MOT...LOC 1904Z 183DEG 9KT 3002 8173
HAIL...0.75IN
WIND...60MPH
$$
STRUBLEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 9:03 AM EDT, 5 hours 44 minutes earlier.
Area forecast discussion, Jul 15, 9:03 AM EDT, 5 hours 44 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 903 AM EDT FRI JUL 15 2016 .UPDATE... East-West Ridge axis across North Florida has weakened slightly since yesterday and will allow for storm motion to be more south to north across North Florida, then turning more SW to NE across SE GA although speeds will still generally be around 10 mph or less with some erratic motion due to outflows and sea breezes pushing inland from the coast. Morning soundings showing PWATS around 1.75" which still supports at least scattered storm coverage over inland areas. Activity still expected to start across the Suwannee River valley late this morning, but may be slightly NW of yesterday, more in the Lake City/Live Oak areas then develop closer to a line towards the Oky Swamp/Waycross then onwards to Baxley/Jesup. Morning soundings also show a slight warming in the mid levels with 500mb in the -6/-7C range which supports strong storms, but will likely take merging boundaries to trigger any isolated severe storms with localized damaging winds. Initial activity will contain some strong storms but not expecting any isolated severe storms until East Coast Sea Breeze pushes inland and meets outflows from earlier activity during the mid-late afternoon hours. Max temps will top out close to 90 degrees where activity starts over inland areas while the remainder of inland areas will still reach into the lower to middle 90s with heat indices close to 105 degrees. The East coast sea breeze will hold max temps in the lower 90s along the coast. Scattered storms will linger into the evening hours from outflows/mergers, then end after sunset. && .AVIATION... Prevailing SSW flow expected today with showers and tstorms moving inland from the Gulf Coast region through the morning and likely impacting GNV by early afternoon. Include VCTS in for all sites early this afternoon continuing through the early evening. Winds will become onshore at CRG and SGJ with the sea breeze. && .MARINE... Light SW Flow this morning around 10 knots will become S/SE later today with sea breeze development along the coast. Seas 2-4 ft. Storms may push off the coast btwn JAX and SSI with gusty winds possible. Rip Currents: Low Risk continues. && .CLIMATE... Streak of 11 days >= 95F at JAX airport may be ended today as convection gets an early start near the terminal by early afternoon. Streak currently ranks as 6th all-time since records began in 1871. Start to July through July 14th ranks in the Top 10 warmest for all climate sites. && .PRELIMINARY POINT TEMPS/POPS... AMG 96 74 96 73 / 50 40 40 30 SSI 93 79 89 78 / 30 20 10 20 JAX 96 74 94 75 / 40 30 20 20 SGJ 94 77 91 76 / 30 20 10 10 GNV 96 73 96 73 / 50 40 30 30 OCF 95 73 95 73 / 50 40 30 20 && .JAX Watches/Warnings/Advisories... FL...None. GA...None. AM...None. && Hess/Kennedy/Walker
Hazardous weather outlook, Jul 15, 6:37 AM EDT, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 637 AM EDT FRI JUL 15 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-161100- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 637 AM EDT FRI JUL 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS WILL MOVE INLAND ACROSS THE SUWANNEE RIVER VALLEY LATER THIS MORNING. ADDITIONAL THUNDERSTORMS WILL DEVELOP ACROSS SOUTHEAST GEORGIA AND NORTHEAST FLORIDA DURING THE AFTERNOON AND EVENING. LOCALLY HEAVY RAINFALL AND GUSTY WINDS WILL BE POSSIBLE. STORM MOTION WILL BE TO THE NORTH TO NORTHEAST AROUND 10 MPH. ELEVATED HEAT INDICES NEAR 105 ARE POSSIBLE EACH DAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SCATTERED AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED EACH DAY. SOME STORMS MAY BECOME STRONG WITH HEAVY RAINFALL...GUSTY WINDS AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jul 15, 2:08 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
208 PM EDT FRI JUL 15 2016
FLZ021-022-030-035-036-151900-
ALACHUA FL-GILCHRIST FL-UNION FL-COLUMBIA FL-SUWANNEE FL-
208 PM EDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COLUMBIA...SOUTHWESTERN
UNION...NORTHWESTERN ALACHUA...SOUTHEASTERN SUWANNEE AND NORTHEASTERN
GILCHRIST COUNTIES UNTIL 300 PM EDT...
AT 207 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR OBRIEN TO 7 MILES NORTHEAST OF BELL.
MOVEMENT WAS NORTHEAST AT 15 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
LAKE CITY...WHITE SPRINGS...ICHETUCKNEE SPRING...COLUMBIA...
HIGH SPRINGS...FORT WHITE...WELLBORN...OBRIEN...WINFIELD...
UPLAND PINES...SUWANNEE VALLEY...FIVE POINTS...PROVIDENCE...
WATERTOWN...BRANFORD AND HILDRETH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3034 8280 3032 8278 3033 8276 3032 8275
3033 8272 3032 8272 3033 8270 2989 8242
2972 8280 2987 8288 2988 8288 3005 8297
TIME...MOT...LOC 1807Z 215DEG 14KT 3004 8290 2984 8279
HESSSpecial weather statement, Jul 15, 2:09 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
209 PM EDT FRI JUL 15 2016
FLZ020-021-151900-
HAMILTON FL-SUWANNEE FL-
209 PM EDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SUWANNEE AND WEST
CENTRAL HAMILTON COUNTIES UNTIL 300 PM EDT...
AT 209 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DOWLING PARK...OR 13 MILES SOUTHWEST OF SUWANNEE RIVER STATE PARK...
MOVING NORTHEAST AT 15 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
SUWANNEE RIVER STATE PARK...BLUE SPRINGS...DOWLING PARK...
CROSSROADS AND NEWBURN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3026 8324 3029 8323 3031 8321 3035 8321
3035 8319 3038 8319 3039 8317 3041 8318
3042 8322 3046 8322 3047 8323 3053 8320
3045 8296 3012 8323 3017 8323 3018 8325
3023 8324 3023 8325 3025 8324 3026 8325
TIME...MOT...LOC 1809Z 215DEG 14KT 3023 8326
HESSSpecial weather statement, Jul 15, 2:11 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
211 PM EDT FRI JUL 15 2016
GAZ162-163-151900-
CLINCH GA-ECHOLS GA-
211 PM EDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR ECHOLS AND CLINCH COUNTIES UNTIL
300 PM EDT...
AT 211 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR MAYDAY TO 8 MILES EAST OF STATENVILLE.
MOVEMENT WAS NORTHEAST AT 15 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
HOMERVILLE...FARGO...DU PONT...NEEDMORE...MAYDAY AND COGDELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3085 8301 3087 8297 3104 8297 3119 8273
3067 8249 3060 8281 3061 8293 3085 8304
TIME...MOT...LOC 1811Z 245DEG 14KT 3087 8297 3067 8288
HESSSpecial weather statement, Jul 15, 2:16 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
216 PM EDT FRI JUL 15 2016
FLZ032-037-151900-
CLAY FL-PUTNAM FL-
216 PM EDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUTNAM AND
SOUTHEASTERN CLAY COUNTIES UNTIL 300 PM EDT...
AT 216 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR GEORGE'S LAKE...OR 13 MILES NORTHWEST OF PALATKA...MOVING
NORTHEAST AT 15 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
GREEN COVE SPRINGS...BARDIN...GEORGE'S LAKE...BOSTWICK...FLORAHOME...
CARRAWAY AND PUTNAM HALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2966 8171 2972 8200 3007 8168 3004 8169
3002 8168 2998 8162 2996 8160 2990 8161
2980 8156
TIME...MOT...LOC 1816Z 224DEG 12KT 2981 8177
HESSSpecial weather statement, Jul 15, 2:20 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 220 PM EDT FRI JUL 15 2016 FLZ020-021-151900- HAMILTON FL-SUWANNEE FL- 220 PM EDT FRI JUL 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SUWANNEE AND CENTRAL HAMILTON COUNTIES UNTIL 300 PM EDT... AT 220 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LIVE OAK...MOVING NORTH AT 15 MPH. HAIL UP TO NICKEL SIZE IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. LOCATIONS IMPACTED INCLUDE... LIVE OAK...JASPER...JENNINGS...SUWANNEE SPRINGS... CROSSROADS AND NEWBURN. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3023 8297 3028 8317 3062 8311 3053 8277 TIME...MOT...LOC 1820Z 196DEG 14KT 3033 8305 HESS
Special weather statement, Jul 15, 2:30 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT FRI JUL 15 2016
FLZ035-036-151915-
ALACHUA FL-GILCHRIST FL-
230 PM EDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ALACHUA AND
GILCHRIST COUNTIES UNTIL 315 PM EDT...
AT 230 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TRENTON...MOVING NORTHEAST AT 25 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
TRENTON...BELL...ARCHER...NEWBERRY AND GUARANTO SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2964 8296 2970 8296 2970 8294 2972 8296
2972 8294 2977 8295 2980 8292 2981 8293
2983 8289 2989 8288 2991 8286 2991 8283
2953 8246 2954 8265 2956 8266 2956 8275
2958 8276 2958 8278 2959 8290 2963 8297
TIME...MOT...LOC 1830Z 230DEG 23KT 2967 8283
STRUBLEThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 1:23 PM EDT | Special Weather Statement | JAX | Suwannee | 37 min |
| Jul 15, 1:34 PM EDT | Special Weather Statement | JAX | Gilchrist | 41 min |
| Jul 15, 1:56 PM EDT | Special Weather Statement | JAX | Suwannee | 49 min |
| Jul 15, 2:08 PM EDT | Special Weather Statement | JAX | Gilchrist | 52 min |
| Jul 15, 2:09 PM EDT | Special Weather Statement | JAX | Suwannee | 51 min |
| Jul 15, 2:16 PM EDT | Special Weather Statement | JAX | Clay | 44 min |
| Jul 15, 2:20 PM EDT | Special Weather Statement | JAX | Hamilton | 40 min |
| Jul 15, 2:30 PM EDT | Special Weather Statement | JAX | Gilchrist | 45 min |
| Jul 15, 2:58 PM EDT | Special Weather Statement | JAX | Alachua | 47 min |
| Jul 15, 3:02 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Columbia, Gilchrist, Union | 43 min |
| Jul 15, 3:09 PM EDT | Special Weather Statement | JAX | Hamilton | 51 min |
| Jul 15, 3:15 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton | 28 min |
| Jul 15, 3:27 PM EDT | Severe Thunderstorm Warning | JAX | Duval | 48 min |
| Jul 15, 3:31 PM EDT | Areal Flood Advisory | JAX | Alachua, Gilchrist | 89 min |
| Jul 15, 3:48 PM EDT | Severe Thunderstorm Warning | JAX | Bradford, Union | 42 min |
| Jul 15, 3:54 PM EDT | Special Weather Statement | JAX | Duval | 51 min |
| Jul 15, 4:11 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Saint Johns | 49 min |
| Jul 15, 4:13 PM EDT | Areal Flood Advisory | JAX | Duval | 92 min |
| Jul 15, 4:31 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 44 min |
| Jul 15, 4:40 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Clay, Putnam | 39 min |
| Jul 15, 4:50 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 28 min |
| Jul 15, 4:58 PM EDT | Areal Flood Advisory | JAX | Alachua, Bradford, Union | 92 min |
| Jul 15, 5:44 PM EDT | Special Weather Statement | JAX | Duval | 46 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.